New a-T-menable HNN-extensions.

Gal, Światosław R.; Januszkiewicz, Tadeusz

Journal of Lie Theory (2003)

  • Volume: 13, Issue: 2, page 383-385
  • ISSN: 0949-5932

How to cite


Gal, Światosław R., and Januszkiewicz, Tadeusz. "New a-T-menable HNN-extensions.." Journal of Lie Theory 13.2 (2003): 383-385. <>.

author = {Gal, Światosław R., Januszkiewicz, Tadeusz},
journal = {Journal of Lie Theory},
keywords = {locally compact groups; affine isometric actions; amenable groups},
language = {eng},
number = {2},
pages = {383-385},
publisher = {Heldermann Verlag},
title = {New a-T-menable HNN-extensions.},
url = {},
volume = {13},
year = {2003},

AU - Gal, Światosław R.
AU - Januszkiewicz, Tadeusz
TI - New a-T-menable HNN-extensions.
JO - Journal of Lie Theory
PY - 2003
PB - Heldermann Verlag
VL - 13
IS - 2
SP - 383
EP - 385
LA - eng
KW - locally compact groups; affine isometric actions; amenable groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.